Ueber die Theorie des relativquadratischen Zahlkörpers

David Hilbert

Mathematische Annalen (1899)

  • Volume: 51, page 1-127
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilbert, David. "Ueber die Theorie des relativquadratischen Zahlkörpers." Mathematische Annalen 51 (1899): 1-127. <http://eudml.org/doc/157904>.

author = {Hilbert, David},
journal = {Mathematische Annalen},
keywords = {reciprocity laws; quadratic extensions; norm residues; genus theory},
language = {ger},
pages = {1-127},
title = {Ueber die Theorie des relativquadratischen Zahlkörpers},
url = {http://eudml.org/doc/157904},
volume = {51},
year = {1899},

AU - Hilbert, David
TI - Ueber die Theorie des relativquadratischen Zahlkörpers
JO - Mathematische Annalen
PY - 1899
VL - 51
SP - 1
EP - 127
LA - ger
KW - reciprocity laws; quadratic extensions; norm residues; genus theory
UR - http://eudml.org/doc/157904
ER -

Citations in EuDML Documents

  1. Abdelmalek Azizi, Abdelkader Zekhnini, Mohammed Taous, Sur un problème de capitulation du corps ( p 1 p 2 , i ) dont le 2 -groupe de classes est élémentaire
  2. Mohamed Mahmoud Chems-Eddin, Abdelmalek Azizi, Abdelkader Zekhnini, On the 2 -class group of some number fields with large degree
  3. Manfred Peter, Momente der Klassenzahlen binärer quadratischer Formen mit ganzalgebraischen Koeffizienten
  4. J. Herbrand, Le développement moderne de la théorie des corps algébriques

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.